RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2018, Volume 194, Number 2, Pages 331–342 (Mi tmf9340)  

This article is cited in 1 scientific paper (total in 1 paper)

New results for a two-loop massless propagator-type Feynman diagram

A. V. Kotikova, S. Teberb

a Bogoliubov Laboratory of Theoretical Physics, Joint Institute for Nuclear Research, Dubna, Russia
b Sorbonne Universités, Laboratoire de Physique Théorique et Hautes Énergies, LPTHE, Paris, France

Abstract: We consider a two-loop massless propagator-type Feynman diagram with an arbitrary (noninteger) index on the central line. We analytically prove the equality of two well-known results in the literature expressing this diagram in terms of hypergeometric functions $ _3F_2$ of the respective arguments $-1$ and $1$. We also derive new representations for this diagram, which can be important in practical calculations.

Keywords: Feynman diagram, multiloop calculation, hypergeometric function.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-02-00790_a
Centre National de la Recherche Scientifique
The research of A. V. Kotikov was supported by the Russian Foundation for Basic Research (Grant No. 16-02-00790_a). This research was supported by the Sorbonne Université (Université Pierre et Marie Curie) and CNRS.


DOI: https://doi.org/10.4213/tmf9340

Full text: PDF file (475 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2018, 194:2, 284–294

Bibliographic databases:

Document Type: Article
Received: 20.01.2017
Revised: 01.03.2017

Citation: A. V. Kotikov, S. Teber, “New results for a two-loop massless propagator-type Feynman diagram”, TMF, 194:2 (2018), 331–342; Theoret. and Math. Phys., 194:2 (2018), 284–294

Citation in format AMSBIB
\Bibitem{KotTeb18}
\by A.~V.~Kotikov, S.~Teber
\paper New results for a~two-loop massless propagator-type Feynman diagram
\jour TMF
\yr 2018
\vol 194
\issue 2
\pages 331--342
\mathnet{http://mi.mathnet.ru/tmf9340}
\crossref{https://doi.org/10.4213/tmf9340}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018TMP...194..284K}
\elib{http://elibrary.ru/item.asp?id=34940699}
\transl
\jour Theoret. and Math. Phys.
\yr 2018
\vol 194
\issue 2
\pages 284--294
\crossref{https://doi.org/10.1134/S0040577918020083}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000445955800008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85053851269}


Linking options:
  • http://mi.mathnet.ru/eng/tmf9340
  • https://doi.org/10.4213/tmf9340
  • http://mi.mathnet.ru/eng/tmf/v194/i2/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mikhailov S.V. Volchanskiy N., “Two-Loop Kite Master Integral For a Correlator of Two Composite Vertices”, J. High Energy Phys., 2019, no. 1, 202  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:144
    References:17
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019